# SDR UPS00233412

- Difficulty date: July 17, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CONTROL CABIN, HORIZ STIFFENER ON BS 251.6 IS CORRODED ON LT SIDE AT WL 220 APPROX.  BRACKET REPLACED IAW SRM 51-20-01 & SRM 51-30-02.
